Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 604, NWS Atlanta, GA

December 9, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 9, 2023, 11:59 PM EST for 4 counties in Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2023, 11:59 PM EST (04:59 UTC)
Expired
Dec 10, 2023, 12:30 AM EST
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coweta County, GA, Fayette County, GA, Meriwether County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 12:10 AM ESTHAIL 11 Ne Haralson, GACorrects previous hail report from 1 NE Haralson. Report from mPING: Quarter (1.00 in). Near the intersection of Dead Oak Rd and Fox Hollow Dr.
Dec 10, 12:39 AM ESTHAIL 11 Ne Haralson, GAReport from mPING: Quarter (1.00 in). Near the intersection of Dead Oak Rd and Fox Hollow Dr.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS52 KFFC 100459
SVRFFC
GAC077-113-199-255-100530-
/O.NEW.KFFC.SV.W.0604.231210T0459Z-231210T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1159 PM EST Sat Dec 9 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Spalding County in west central Georgia...
  Southern Fayette County in north central Georgia...
  Northeastern Meriwether County in west central Georgia...
  Southeastern Coweta County in west central Georgia...

* Until 1230 AM EST.

* At 1159 PM EST, a severe thunderstorm was located over Wooster, or
  9 miles northeast of Greenville, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Peachtree City, Senoia, Brooks, Haralson, Woolsey, Gay, Rocky
  Mount, Starrs Mill, Birdie, Vaughn, Inman, Alvaton, Digbey, Lake
  Horton, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3340 8454 3341 8439 3340 8439 3339 8440
      3338 8439 3336 8440 3335 8439 3335 8437
      3330 8435 3320 8446 3320 8447 3319 8448
      3319 8450 3315 8451 3306 8461 3313 8473
TIME...MOT...LOC 0459Z 217DEG 46KT 3315 8463 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
878 
WWUS52 KFFC 100516
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1216 AM EST Sun Dec 10 2023

GAC199-100526-
/O.CAN.KFFC.SV.W.0604.000000T0000Z-231210T0530Z/
Meriwether GA-
1216 AM EST Sun Dec 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERIWETHER COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3325 8459 3339 8453 3341 8439 3340 8439
      3339 8440 3338 8439 3336 8440 3335 8439
      3335 8437 3331 8436 3320 8449 3322 8451
      3322 8453
TIME...MOT...LOC 0516Z 217DEG 46KT 3333 8447 

$$

GAC077-113-255-100530-
/O.CON.KFFC.SV.W.0604.000000T0000Z-231210T0530Z/
Spalding GA-Fayette GA-Coweta GA-
1216 AM EST Sun Dec 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR NORTHWESTERN SPALDING...SOUTHEASTERN FAYETTE AND EAST CENTRAL
COWETA COUNTIES...

At 1216 AM EST, a severe thunderstorm was located over Starrs Mill,
or 8 miles south of Fayetteville, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Peachtree City, Senoia, Brooks, Haralson, Woolsey, Starrs Mill,
Digbey, Lake Horton, Inman, and Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3325 8459 3339 8453 3341 8439 3340 8439
      3339 8440 3338 8439 3336 8440 3335 8439
      3335 8437 3331 8436 3320 8449 3322 8451
      3322 8453
TIME...MOT...LOC 0516Z 217DEG 46KT 3333 8447 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
858 
WWUS52 KFFC 100525
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1225 AM EST Sun Dec 10 2023

GAC077-113-255-100535-
/O.EXP.KFFC.SV.W.0604.000000T0000Z-231210T0530Z/
Spalding GA-Fayette GA-Coweta GA-
1225 AM EST Sun Dec 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SPALDING...
SOUTHEASTERN FAYETTE AND EAST CENTRAL COWETA COUNTIES WILL EXPIRE AT
1230 AM EST...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, small hail and gusty winds are still
possible with this thunderstorm.

&&

LAT...LON 3325 8459 3339 8453 3341 8439 3340 8439
      3339 8440 3338 8439 3336 8440 3335 8439
      3335 8437 3331 8436 3320 8449 3322 8451
      3322 8453
TIME...MOT...LOC 0525Z 217DEG 46KT 3341 8440 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 9:14 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Dec 9, 9:14 PM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
914 PM EST Sat Dec 9 2023

...Corrected to add mention of patchy dense fog...

.UPDATE...
Issued at 912 PM EST Sat Dec 9 2023

Active QLCS line moving through northern AL this evening ahead of
a cold front. This line will continue eastward overnight and
provide the potential for severe weather overnight. The QLCS is
actually out ahead of the frontal boundary and the high res models
keep the line active well into the overnight hours. Damaging wind
gusts and isolated brief tornadoes will be possible as the line
moves through. A few reports of large hail will also be possible
along with locally heavy rainfall.

Currently, a wedge is in place across NE GA. The wedge is very
well depicted within the temp field and is situated just north of
ATL. The southern end of the wedge will likely erode through the
evening and early morning hours, but far NE GA should remain
wedged until the FROPA.

Have updated temps/dewpoints to better reflect current
conditions. However, all of the changes were minor. Have also
updated the pops to reflect current radar trends. The timing was
a blend between the HRRR and the WRF. The higher res models have
wanted to slow down the FROPA by an hour or so from run to run.

Will also issue a SPS for patchy dense fog within the wedge. Do
think VSBYS will improve in areas where the wedge does erode.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 143 PM EST Sat Dec 9 2023

Primary forecast concerns in the short term period are likelihood
and timing of strong/severe storms and heavy rain tonight and
potential for very light snow accumulations at elevations above
3000ft in NE GA Sunday evening.

Early batch of scattered SHRA associated with warm advection
moved off this morning, while mid 60s dewpoints advecting north
into NW AL with clearing skies this afternoon leading to favorable
environment for a few severe storms and tornadoes. Line of
convection expected to approach NW GA around midnight but could
see small, fast-moving supercells ahead of the line as supported
by a few CAMs including recent HRRR runs. SBCAPE as high 1000 J/kg
as convection moves into the state but wanes overnight to no more
than 500 J/kg by 12Z, mostly in a thin "ribbon" ahead of the
convective line with greater values towards westcentral GA and SE
AL. 0-1km SRH and 0-3km line-normal shear should be sufficient for
a few mesovortices and brief/weak tornadoes within QLCS, which is
also supported by a few CAMs in 2-5km Updraft Helicity fields,
even as late as 10-12Z. After 12Z, low level shear decreases and
isolated tornado and wind threat decreases with it. Could see very
brief, strong/severe storm with damaging winds along the line
before they move out of the CWA in the mid afternoon.

Rainfall totals through Sunday expected to remain under 2 inches,
with a little more expected in the NE GA mountains. Rainfall
rates should be low enough and FF guidance sufficient to preclude
any flash flooding but will need to be monitored even with ongoing
long term drought conditions.

Front running about 6 hours behind the convective line with
steady/falling temps strong NW winds gusting to 25-30 mph, just
below wind advisory levels. Small chance for snow mixing in with
light rain at higher elevations in NE GA Sunday evening, though
cold advection will be very strong. At elevations above 3000 ft,
could see < 1/2 inch accumulation on grassy surfaces by 06Z
Monday morning. Not enough confidence in this and no impacts
expected even if it does occur, so no plans to issue any kind of
Winter or Special Weather Statement. That said, model trends have
been consistent showing temps falling rapidly and going just
below freezing as the moisture and light showers move out. Often
CAA pushes precip out in this pattern but orographic lift might
squeeze out a surprise 1/2 inch somewhere.

SNELSON

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 143 PM EST Sat Dec 9 2023

Key Messages:

 - Dry weather is forecast in Georgia through Friday.

 - Morning low temperatures should dip into the 20s along and north
of Interstate 85 Monday and Tuesday.

 - Rain chances return to the region next weekend.

Monday through Wednesday:

Zonal flow aloft and surface high pressure should keep our weather
dry during this period. The fair weather conditions will be
favorable for chilly overnight temperatures. This will be especially
true on Monday and Tuesday mornings when limited cloud cover, light
winds, and low humidity should allow morning lows to dip into the
20s along and north of Interstate 85. With a relatively dry airmass
in place, afternoon high temperatures should recover fairly well
each day. Highs in the upper 40s and lower 50s on Monday should
trend towards upper 50s on Wednesday.

It continues to look like low relative humidity values (30-35%)
could have us flirting with near critical fire danger conditions in
the north Georgia mountains Monday, Tuesday and Wednesday
afternoons. The deciding factor may be how fuels respond to this
weekends rainfall. For now it looks like there is a roughly a 25%
chance of us issuing a Fire Danger Statement for the region each
afternoon.

Thursday and Friday:

The majority of the GEFS and EPS ensemble members favor weak upper
level ridging in our region during this period. With this in mind
our forecast remains dry for both Thursday and Friday. Overall
confidence in the precipitation forecast is lowest for Friday and
Friday night due to timing uncertainties with the next potential
trough as it moves east from Texas and/or the Gulf of Mexico.

Over the last 24 hours our temperature forecast has trended downward
slightly for this period. We now expect afternoon highs to be near
seasonal averages (low to mid 50s). This trend has shown up in both
the EPS and GEFS guidance and is linked to the strength of a surface
high (cooler airmass) shifting east from the Central Plains. Spreads
in the NBM high temperature guidance (25th to 75th percentiles)
remain large for this period as well, generally around 10 degrees.

The Outlook for Next Weekend:

Ensemble guidance leans towards weak troughing in the region next
weekend. Due to this rain chances (20 to 40%) creep back into the
NBM and subsequently our forecast Saturday and Sunday. At this time
around 75% over the GEFS and EPS members have some accumulating
precipitation in our region next weekend.

Albright

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM EST Sat Dec 9 2023

Light shra around ATL this evening, but precip should become more
widespread. Stronger storms to the SW should weaken and bypass ATL
just to the SE in the next hour or two. Precip will become
widespread overnight with a line of thunderstorms possible between
08-12Z. Models have slightly slowed the line down so extended the
tempo by an hour. SHRA likely on the backside of the front, but
think models are having a hard time resolving coverage. Gusty NW
winds behind the front. IFR

//ATL Confidence...00Z Update...
Med confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  64  31  52 /  80 100  50   0
Atlanta         60  62  32  48 / 100 100  20   0
Blairsville     53  55  26  44 / 100  80  40   0
Cartersville    55  59  28  49 / 100  70  10   0
Columbus        62  65  33  53 /  80 100  20   0
Gainesville     55  60  32  50 / 100  90  40   0
Macon           61  67  33  53 /  40 100  50   0
Rome            53  58  28  51 / 100  70  10   0
Peachtree City  59  61  29  50 /  90 100  20   0
Vidalia         62  72  36  54 /  20 100  90   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Albright
AVIATION...NListemaa
Hazardous weather outlook, Dec 9, 11:51 AM EST, 12 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EST Sat Dec 9 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101700-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EST Sat Dec 9 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will occur this evening and tonight. There
is a Slight Risk (Level 2 of 5) for severe weather in northwest
Georgia between 10 PM and 4 AM. The primary weather hazards would
be a brief tornado or an isolated wind gust to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a Marginal Risk (Level 1 of 5) for severe weather on
Sunday, mainly along and south of Interstate 85. The primary
potential hazards would be a brief tornado or isolated wind gust
to 60 mph.

Rainfall totals of 1-1.5 inches are forecast through Sunday, with
local total over 2 inches possible in the mountains. The
probability of widespread flooding with this event is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Dec 9, 9:09 PM EST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
909 PM EST Sat Dec 9 2023

GAZ102-100245-
Stewart GA-
909 PM EST Sat Dec 9 2023

...A strong thunderstorm will impact portions of central Stewart
County through 945 PM EST
...

At 908 PM EST, a strong thunderstorm was over Crossroads, or 8 miles
southeast of Georgetown, moving northeast at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Richland, Charles, Sanford, Westville, and Providence Canyon
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3195 8496 3198 8496
      3198 8501 3217 8488 3216 8465 3199 8466
      3192 8473
TIME...MOT...LOC 0208Z 221DEG 34KT 3182 8497

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 9, 9:20 PM EST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
920 PM EST Sat Dec 9 2023

GAZ006>009-014>016-022>025-027-034>039-047-101030-
Fannin-Gilmer-Union-Towns-Dawson-Lumpkin-White-Forsyth-Hall-Banks-
Jackson-Madison-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Walton-
920 PM EST Sat Dec 9 2023

...PATCHY DENSE FOG THIS MORNING ACROSS PORTIONS OF NORTHEAST
GEORGIA...

Some patchy dense fog will restrict visibilities to between one
quarter and one half of a mile into the early morning hours.
Visibilities will begin to improve as a cold front moves towards
sunrise.

If driving this morning, slow down, use low-beam headlights and
leave extra distance between you and the vehicle in front of you.
Special weather statement, Dec 9, 11:30 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1130 PM EST Sat Dec 9 2023

GAZ001>003-100500-
Catoosa GA-Walker GA-Dade GA-
1130 PM EST Sat Dec 9 2023

...Strong thunderstorms will impact portions of Catoosa, western
Walker and Dade Counties through MIDNIGHT EST
...

At 1130 PM EST, a line of strong thunderstorms was along a line
extending from near Hicks Gap State Park to near Rosalie, and moving
east at 30 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Chattanooga Valley, Blue Spring, Fairview, Chattanooga
Valley, Hooker, Cloudland Canyon State Park, Cooper Heights, Rock
Spring, Rising Fawn, Noble, Lakeview, Indian Springs, Graysville, and
Cole City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 300 AM EST for northwestern
Georgia.

&&

LAT...LON 3499 8500 3459 8546 3459 8553 3498 8560
TIME...MOT...LOC 0430Z 278DEG 24KT 3506 8539 3473 8577

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 9, 11:35 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1135 PM EST Sat Dec 9 2023

GAZ066-067-078-100500-
Harris GA-Troup GA-Meriwether GA-
1135 PM EST Sat Dec 9 2023

...A strong thunderstorm will impact portions of central Meriwether,
southeastern Troup and north central Harris Counties through MIDNIGHT
EST
...

At 1135 PM EST, a strong thunderstorm was over Pine Mountain-Callaway
Gardens, or 9 miles north of Hamilton, moving northeast at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Greenville, Pine Mountain, Luthersville, Gay, Pine Mountain-Callaway
Gardens, Rocky Mount, F.d. Roosevelt State Park, Odessadale, Stovall,
Durand, Harris City, Imlac, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3321 8474 3319 8460 3306 8452 3281 8485
      3288 8497
TIME...MOT...LOC 0435Z 216DEG 38KT 3290 8486

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 9:09 PM ESTSpecial Weather StatementFFCStewart36 min
Dec 9, 9:45 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster30 min
Dec 9, 11:30 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker30 min
Dec 9, 11:35 PM ESTSpecial Weather StatementFFCMeriwether25 min
Dec 10, 12:02 AM ESTSpecial Weather StatementFFCDouglas28 min
Dec 10, 12:25 AM ESTSpecial Weather StatementFFCClayton35 min
Dec 10, 12:31 AM ESTSpecial Weather StatementFFCCobb29 min
Dec 10, 12:59 AM ESTSpecial Weather StatementFFCDawson, Lumpkin31 min
Dec 10, 1:11 AM ESTSevere Thunderstorm WarningFFCDawson, Forsyth, Lumpkin, Union34 min
Dec 10, 1:32 AM ESTSpecial Weather StatementFFCHall28 min
Dec 10, 2:59 AM ESTSpecial Weather StatementFFCFloyd, Polk31 min
Dec 10, 3:25 AM ESTSpecial Weather StatementFFCCarroll, Haralson, Heard35 min
Dec 10, 3:43 AM ESTSpecial Weather StatementFFCWebster32 min
Dec 10, 3:44 AM ESTSpecial Weather StatementFFCBartow, Gordon, Pickens31 min
Dec 10, 4:12 AM ESTSpecial Weather StatementFFCWebster33 min
Dec 10, 4:48 AM ESTSpecial Weather StatementFFCFulton27 min
Dec 10, 4:53 AM ESTSpecial Weather StatementFFCFayette37 min
Dec 10, 6:07 AM ESTSpecial Weather StatementFFCHarris38 min
Dec 10, 6:14 AM ESTSpecial Weather StatementFFCChattahoochee, Muscogee31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.